| Model Number |
SC-1032B |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred within the past year prior to the date the manufacturer became aware.
Event or Problem Description
It was reported that the patient was experiencing difficulty charging the implantable pulse generator (ipg).The patient underwent an ipg replacement procedure.Patient recovered postoperatively.The explanted device unable to return per hospital policy.